Journal of Combinatorial Algebra


Previous issue  | Next issue  | Most recent Issue | All Issues | JCA summary
Volume 1, Issue 1, 2017
Metadata
 

Some unitary representations of Thompson’s groups $F$ and $T$
Vaughan F. R. Jones
pp. 1–44
Abstract | Full-Text PDF (760 KB) | Metadata

The canonical basis of the quantum adjoint representation
George Lusztig
pp. 45–57
Abstract | Full-Text PDF (220 KB) | Metadata

Kazhdan groups whose FC-radical is not virtually abelian
Mikhail Ershov
pp. 59–62
Abstract | Full-Text PDF (166 KB) | Metadata

Quantum Satake in type $A$. Part I
Ben Elias
pp. 63–125
Abstract | Full-Text PDF (739 KB) | Metadata